# SDR CAL950095

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Fs 727
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .50 INCH CRACK IN RT STA 727 OUTBOARD CHORD AT STR 18A.  THE CRACKED CHORD WAS REMOVED AND A NEW CHORD WAS FABRICATED AND INSTALLED IAW BOEING DRAWING 65C33722.  (X)
